MAUDE Adverse Event Report: SCHILLER AG CARDIOPULMONARY RESUSCITATION; CARDIOPULMONARY RESUSCITATION (CPR) AID

SCHILLER AG CARDIOPULMONARY RESUSCITATION; CARDIOPULMONARY RESUSCITATION (CPR) AID
Model Number 01-3023
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by the remote service engineer rse and has been investigated by the philips complaint handling team.Philips received a complaint about the tempus ls manual, stating that the cpr sensor (cardiopulmonary resuscitation) accessories are not providing accurate feedback.

Brand Name
CARDIOPULMONARY RESUSCITATION
Common Device Name
CARDIOPULMONARY RESUSCITATION (CPR) AID
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar 6341
SZ   6341
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key23474741
Report Number3003832357-2025-000832
Device Sequence Number21472394
Product Code LIX
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01-3023
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown